# SDR SWIA971747

- Difficulty date: March 31, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 11,520 hours, 15,989 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Roller
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING GEAR RETRACTION, NOSE GEAR INDICATED DOWN.  RECYCLED GEAR BUT INDICATION REMAINS IN THE DOWN POSITION.  RETURNED TO RDM.  INSPECTED NOSE GEAR AND PERFORMED GEAR SWING.  COULD NOT DUPLICATE DISCREPANCY.  SYSTEM OPS CHECKS GOOD.  LUBED GEAR UP ROLLER.
